# SDR ASOA201001309

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,771 hours, 14,138 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 601R751461
- Part serial: 2101
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON T/O & RETRACTING GEAR NOSE GEAR DOORS WOULD NOT CLOSE. RECEIVED NOSE GEAR OPEN MASTER WANING . CYCLED GEAR ONCE. LANDED UNDER 47. DOOR REMAINED OPEN ALL THE WAY INTO THE GATE.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY EQUIPMENT STANDING BY AS A PRECAUTION.  R & R NOSE GEAR  DOOR SELECTOR VALVE IAW AMM 32-22-20.  OPS CHECK AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. OK FOR SERVICE. (CLOSED)
